# SDR AALA20070246

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 8D INOPERATIVE.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
